Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 367, NWS Norman, OK

May 7, 2008Carter County, Garvin County, Murray County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 7, 2008, 2:55 PM CDT for Carter County, Garvin County, Murray County, Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2008, 2:55 PM CDT (19:55 UTC)
Expired
May 7, 2008, 4:00 PM CDT
In force
65 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Garvin County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 74 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 3:25 PM CDTHAIL 0.752 W Elmore City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-374 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 071956
SVROUN
OKC019-049-099-072100-
/O.NEW.KOUN.SV.W.0367.080507T1955Z-080507T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
255 PM CDT WED MAY 7 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  NORTHWESTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 400 PM CDT

* AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATE
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
  FOSTER TO 8 MILES SOUTHWEST OF RATLIFF CITY...MOVING NORTHEAST AT
  39 MPH. HAIL LARGER THAN HALF DOLLARS AND WINDS OF 65 MPH ARE
  LIKELY.

* LOCATIONS IN THE WARNING INCLUDE ANTIOCH...ELMORE CITY...FOSTER...
  FOX...HENNEPIN...MAYSVILLE...PAOLI...PAULS VALLEY...PERNELL...
  POOLEVILLE...RATLIFF CITY...TATUMS...WHITEBEAD AND WYNNEWOOD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 55 AND 82.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3474 9767 3486 9746 3487 9709 3457 9701
      3429 9756 3469 9755 3469 9768
TIME...MOT...LOC 1955Z 240DEG 34KT 3462 9766 3440 9760

$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 10:21 AM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 7, 10:21 AM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1021 AM CDT WED MAY 7 2008

.DISCUSSION...
WIDESPREAD RAIN AND THUNDERSTORMS CONTINUE AT MID-MORNING... AS
SUBSTANTIAL MOISTURE IS BEING LIFTED IN ADVANCE OF AN UPPER LOW
NOW CENTERED OVER THE SOUTHWESTERN TEXAS PANHANDLE. THE THICK
CLOUDS AND RAIN HAVE KEPT RELATIVELY COOL TEMPERATURES IN PLACE...
GENERALLY LOWER THAN MODELS HAVE BEEN FORECASTING. A FORECAST
UPDATE HAS ALREADY BEEN ISSUED TO ACCOUNT FOR THIS... USING RUC13
NUMBERS WHICH SEEMED REASONABLE AT THE TIME. EVEN THOSE VALUES
HAVE BEEN OVERLY OPTIMISTIC ABOUT HEATING OVER MOST OF OUR
FORECAST AREA.

MODERATELY STRONG INSTABILITY STILL LOOKS LIKE A GOOD BET ACROSS
OUR SOUTHERN COUNTIES THIS AFTERNOON... AND SEVERE STORMS ARE A
POSSIBILITY. HIGH VALUES OF PRECIPITABLE WATER WILL BRING A RISK
OF FLOODING... BUT THE RAINFALL RATES SO FAR HAVE NOT BEEN
EXCESSIVE.

THE FORECAST WILL CONTINUE TO BE UPDATED AS NEEDED TODAY TO
REFLECT THE LATEST EXPECTATIONS IN THE SHORT TERM.

&&

.PREV DISCUSSION... /ISSUED 326 AM CDT WED MAY 7 2008/

DISCUSSION...
UPPER LOW TO OUR SOUTHWEST WILL CONT TO LIFT NORTHEAST TOWARD THE
AREA THIS MORNING. THIS WILL RESULT IN HIGH LIKELIHOOD OF
SHWRS/TSTMS ACROSS MOST OF OKLAHOMA/N TEXAS TODAY. SOME OF THIS
ACTIVITY WILL LIKELY BE SEVERE. HOWEVER WIDESPREAD NATURE OF ACTIVITY
MAY REDUCE RISK OF MORE SIGNIFICANT SEVERE. THERE WILL ALSO BE
POSSIBILITY OF HEAVY RAINFALL ACROSS NORTHERN HALF OF OKLAHOMA
TODAY. UPPER LOW WILL LIFT TONIGHT WITH SOME WRAP-AROUND PRECIP
THROUGH THE EVENING. THU DURING THE DAY WILL BE DRY BEFORE ANOTHER
QUICK SHOT OF SHWR/TSTM ACTIVITY THU NIGHT AS SYSTEM MOVES THROUGH
CENTRAL/SOUTHERN PLAINS THU NIGHT WITH BEST CHANCES NORTH OF I-40.
SOME OF THIS ACTIVITY COULD APPROACH SEVERE LEVELS.

ANOTHER SFC FRONT MOVES ACROSS THE AREA ON SATURDAY WITH A CHANCE OF
PRECIP... MAINLY CENTRAL INTO EASTERN OKLAHOMA WHERE BETTER MOISTURE
WILL RESIDE. SLIGHTLY COOLER AIRMASS SETTLES IN ON SUNDAY. ANOTHER
STORM SYSTEM MAY MOVE INTO THE PLAINS AROUND NEXT TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  53  80  56 / 100  30   0  30
HOBART OK         73  52  82  56 /  70  20   0  30
WICHITA FALLS TX  77  57  85  59 /  70  10   0  20
GAGE OK           71  48  78  50 /  90  20  10  30
PONCA CITY OK     71  53  71  56 / 100  50   0  40
DURANT OK         74  60  81  62 /  90  20   0  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

23/23
Hazardous weather outlook, May 7, 1:46 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
146 PM CDT WED MAY 7 2008

OKZ004>048-050>052-TXZ083>090-081200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
146 PM CDT WED MAY 7 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
CENTRAL AND SOUTHERN OKLAHOMA... AND ALL OF WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A LINE FROM STILLWATER...
TO EL RENO... TO ANADARKO... TO HOLLIS OKLAHOMA. THIS INCLUDES ALL
OF WESTERN NORTH TEXAS.

TIMING...
ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON. HOWEVER...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE AFTER 3 PM INTO THIS
EVENING.

IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WIND GUSTS TO 65 MPH WILL BE THE
MAIN CONCERNS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
SLIGHT RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON INTO THIS EVENING.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
OKLAHOMA... AND PARTS OF WESTERN NORTH TEXAS THIS AFTERNOON AS AN
UPPER LEVEL LOW MOVES FROM WEST TEXAS INTO CENTRAL OKLAHOMA. A
SURFACE LOW OVER WESTERN NORTH TEXAS AT EARLY THIS AFTERNOON WILL
ALSO MOVE NORTHEAST ACROSS OKLAHOMA THIS AFTERNOON... WITH A DRYLINE
EXTENDING SOUTH INTO TEXAS. A COLD FRONT HAD ALSO MOVED ACROSS
NORTHERN AND WESTERN OKLAHOMA BY EARLY THIS AFTERNOON. COLD
TEMPERATURES ALOFT WILL MOVE INTO THE AREA WITH THE UPPER LOW.
UNSTABLE CONDITIONS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON
EAST OF THE SURFACE AND UPPER LOW. ISOLATED SEVERE STORMS WILL BE
POSSIBLE THIS AFTERNOON. HOWEVER... THUNDERSTORMS IN SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA WILL HAVE A GREATER SEVERE WEATHER THREAT...
WITH VERTICAL WIND SHEAR SUFFICIENT TO SUPPORT SUPERCELLS LATE THIS
AFTERNOON AND THIS EVENING. WHILE LARGE HAIL AND STRONG WINDS WILL
BE THE PRIMARY SEVERE WEATHER CONCERNS... ISOLATED TORNADOES WILL
ALSO BE POSSIBLE MAINLY IN SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. THE SEVERE WEATHER
POTENTIAL WILL END THIS EVENING AS THE UPPER LOW MOVES INTO EASTERN
OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA... 100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR... 60 PERCENT.

OTHER HAZARDOUS WEATHER...
A COLD FRONT MAY ACT AS A FOCUS FOR LOCALLY HEAVY RAINFALL THIS
AFTERNOON AND EVENING. HOWEVER... HEAVY RAINFALL WILL BE POSSIBLE
ACROSS MUCH OF OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS. THE HEAVY
RAINFALL MAY LEAD TO FLOODING... ESPECIALLY IN LOW-LYING AND POORLY
DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN THURSDAY NIGHT AND
FRIDAY MORNING... BUT SEVERE STORMS ARE NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.

MAXWELL

In the hours before

Special weather statement, May 7, 9:59 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
959 AM CDT WED MAY 7 2008

OKZ017-018-024-025-027>030-071545-
BLAINE OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK-POTTAWATOMIE OK-
CLEVELAND OK-GRADY OK-MCCLAIN OK-
959 AM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN...
CLEVELAND...GRADY...KINGFISHER...MCCLAIN...OKLAHOMA AND POTTAWATOMIE
COUNTIES.

A LARGE CLUSTER OF THUNDERSTORMS WAS MOVING ACROSS CENTRAL OKLAHOMA
AT 959 AM CDT...MOVING NORTHEAST AT 45 MPH.  MODERATE TO HEAVY RAINFALL
WILL OCCUR WITH THE STRONGER STORMS THIS MORNING.  HOURLY RAINFALL RATES
OF 1/2 TO 1 INCH WILL BE POSSIBLE WHICH WILL CAUSE SOME MINOR FLOODING
OF POOR DRAINAGE AREAS...ESPECIALLY IN THE GREATER METROPOLITAN
AREA.  THE RAIN WILL GRADUALLY TAPER TO LIGHT SHOWERS OVER THE NEXT
ONE TO TWO HOURS.  ADDITIONAL SHOWERS AND THUNDERSTORMS WILL LIKELY
REDEVELOP LATER THIS AFTERNOON AS A STORM SYSTEM APPROACHES CENTRAL
OKLAHOMA.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
Local storm report, May 7, 10:00 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1000 AM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     HAIL             MAYSVILLE               34.82N 97.41W
05/07/2008  E0.75 INCH       GARVIN             OK   PUBLIC

&&

TY
Special weather statement, May 7, 1:54 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
154 PM CDT WED MAY 7 2008

OKZ045-TXZ090-071915-
JEFFERSON OK-CLAY TX-
154 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND JEFFERSON COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF JOLLY AT 154 PM
CDT...MOVING NORTHEAST AT 35 MPH.  SMALL HAIL...BRIEF HEAVY RAINFALL
AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

PEOPLE IN CLAY AND JEFFERSON COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, May 7, 2:11 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT WED MAY 7 2008

OKZ036-TXZ083-085-071930-
JACKSON OK-HARDEMAN TX-WILBARGER TX-
211 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN...JACKSON AND
WILBARGER COUNTIES.

STRONG THUNDERSTORMS WERE LOCATED NEAR GOODLETT... NEAR MEDICINE
MOUND... AND JUST WEST OF RAYLAND AT 211 PM CDT...MOVING NORTHEAST
AT 25 MPH. SMALL HAIL IS LIKELY. SMALL HAIL WAS REPORTED COVERING
THE GROUND NEAR GOODLETT.

PEOPLE IN HARDEMAN...JACKSON AND WILBARGER COUNTIES...INCLUDING THE
CITIES OF QUANAH AND VERNON...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

..SPEG.
Special weather statement, May 7, 2:14 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
214 PM CDT WED MAY 7 2008

OKZ039-071930-
STEPHENS OK-
214 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR STEPHENS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER THE NORTHERN PORTION OF
WAURIKA LAKE AT 214 PM CDT...MOVING NORTHEAST AT 35 MPH. SMALL HAIL
AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN STEPHENS COUNTY...INCLUDING THE CITY OF DUNCAN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.
Special weather statement, May 7, 2:35 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
235 PM CDT WED MAY 7 2008

TXZ085-071945-
WILBARGER TX-
235 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WILBARGER COUNTY.

STRONG THUNDERSTORMS EXTENDED FROM FARGO TO VERNON AT 235 PM
CDT...MOVING EAST-NORTHEAST AT 25 MPH. SMALL HAIL AND WINDS AROUND
50 MPH ARE POSSIBLE.

PEOPLE IN WILBARGER COUNTY...INCLUDING THE CITY OF VERNON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 11:48 PM CDTSevere Thunderstorm WarningOUNTillman42 min
May 7, 12:58 AM CDTHigh Wind WarningOUNGreer, Harmon, Jackson, Kiowa71 min
May 7, 2:58 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman47 min
May 7, 3:31 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman44 min
May 7, 3:52 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady38 min
May 7, 4:12 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens21 min
May 7, 5:44 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Pottawatomie, Stephens46 min
May 7, 6:38 AM CDTSevere Thunderstorm WarningOUNJohnston, Lincoln, Pottawatomie, Seminole52 min
May 7, 6:41 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole23 min
May 7, 10:19 AM CDTAreal Flood AdvisoryOUNOklahoma116 min
May 7, 12:13 PM CDTRiver Flood WarningOUNPottawatomie, Seminole22 hr
May 7, 2:24 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens51 min
May 7, 3:32 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma, Pottawatomie43 min
May 7, 3:37 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
May 7, 3:37 PM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 7, 3:40 PM CDTSevere Thunderstorm WarningOUNComanche40 min
May 7, 4:03 PM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
May 7, 4:05 PM CDTSevere Thunderstorm WarningOUNStephens40 min
May 7, 4:10 PM CDTSevere Thunderstorm WarningOUNLove65 min
May 7, 4:23 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray52 min
May 7, 4:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady42 min
May 7, 4:55 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Oklahoma50 min
May 7, 5:05 PM CDTTornado WarningOUNOklahoma25 min
May 7, 5:08 PM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
May 7, 5:14 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Johnston, Love, Marshall, Murray and 1 more61 min
May 7, 5:20 PM CDTTornado WarningOUNOklahoma36 min
May 7, 5:33 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie42 min
May 7, 5:39 PM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie2 hr
May 7, 5:39 PM CDTTornado WarningOUNLincoln, Pottawatomie, Seminole31 min
May 7, 5:45 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall60 min
May 7, 6:07 PM CDTAreal Flood AdvisoryOUNLogan3 hr
May 7, 6:08 PM CDTSevere Thunderstorm WarningOUNHughes52 min
May 7, 6:12 PM CDTSevere Thunderstorm WarningOUNLincoln48 min
May 7, 6:16 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc30 min
May 7, 6:36 PM CDTFlash Flood WarningOUNLogan3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.